Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

May 16, 2012Crisp County, Wilcox County, Georgia

NWS Atlanta, GA issued this special weather statement at May 16, 2012, 9:46 PM EDT for Crisp County, Wilcox County, Georgia. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2012, 9:46 PM EDT (01:46 UTC)
Expired
May 16, 2012, 10:45 PM EDT
In force
59 min
Issued by
NWS Atlanta, GA

Counties Crisp County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 87 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2012-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 976 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2012-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
976 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1099 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

594 
WWUS82 KFFC 170146
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
946 PM EDT WED MAY 16 2012

GAZ106-108-170245-
946 PM EDT WED MAY 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH WINDS 
AND HEAVY RAIN IN WILCOX AND CRISP COUNTIES UNTIL 1045 PM EDT...

AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROCHELLE TO WENONA...MOVING SOUTHEAST AT 20
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WILCOX AND CRISP COUNTIES THROUGH 1045 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SEVILLE...EAST CRISP...WENONA...ARABI...
PITTS...HATLEY...ROCHELLE...DOUBLE RUN...ANTIOCH CHURCH...OWENSBORO
AND BROWNING. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3186 8388 3198 8369 3205 8348 3197 8328
      3195 8325 3195 8324 3189 8320 3188 8318
      3185 8318 3184 8321 3185 8360 3180 8362
      3180 8373
TIME...MOT...LOC 0146Z 295DEG 17KT 3198 8349 3194 8360
          3188 8370

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 16, 9:30 PM EDT, 16 minutes earlier.

Area forecast discussion, May 16, 9:30 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 PM EDT WED MAY 16 2012

.UPDATE...
REMAINING SHOWERS AND STORMS OVER PARTS OF EAST AND CENTRAL GA
EXPECTED TO DIMINISH THROUGH THE EVENING FINALLY DIEING OUT 04-06Z
AS OUTFLOW BOUNDARY COLLISIONS DIMINISH. REST OF FORECAST
GENERALLY IN GOOD SHAPE. BDL

&&

.PREV DISCUSSION... /ISSUED 711 PM EDT WED MAY 16 2012/

PREV DISCUSSION... /ISSUED 343 PM EDT WED MAY 16 2012/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
BOUNDARY CONTINUES TO CLEAR THROUGH SOUTH GEORGIA THIS AFTERNOON AND
EVENING. A 500 MB LOW...CURRENTLY OVER SOUTHERN MISSISSIPPI ON WATER
VAPOR IMAGERY...WILL PROGRESS EAST INTO GEORGIA ON THURSDAY. MUCAPE
VALUES REACHING 3000 J/KG OVER CENTRAL PORTIONS OF THE CWA LEND
ENOUGH SUPPORT TO THUNDERSTORMS ON THURSDAY AFTERNOON...ALTHOUGH 0-6
KM BULK SHEAR AND 0-1 KM BULK SHEAR VALUES ARE LACKING TO SUPPORT
SEVERE WEATHER. AS THE 500 MB LOW EASES INTO THE CAROLINAS...
PRECIPITATION SHOULD BE DECREASING THURSDAY NIGHT INTO FRIDAY.
DRIER AIR SHOULD ENTER THE REGION ON FRIDAY.

GENERALLY WENT SLIGHTLY WARMER THAN A BLEND OF MODEL GUIDANCE. MAV
WAS COOLER THAN THE MET. CONTINUING CLOUD COVER SHOULD AID IN
MODERATING BOTH MIN AND MAX TEMPS THROUGH THE SHORT TERM.

10

LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HAVE MADE SOME MINOR TWEAKS TO POPS ON FRIDAY TO DELAY ONSET OF
PRECIPITATION IN THE MOUNTAINS...AS OROGRAPHIC UPLIFT LOOKS TO NOT
BE MUCH OF AN ISSUE UNTIL THE AFTERNOON. CAD HIGH CENTERS OVER THE
MID ATLANTIC STATES ON SATURDAY BUT WITH DRY ONSET DO NOT REALLY
EXPECT MUCH IN THE WAY OF SENSIBLE WEATHER IMPACTS. OTHERWISE NO
CHANGES PLANNED TO THE EXTENDED. PREVIOUS DISCUSSION INCLUDED
BELOW.

TDP

PREV DISCUSSION... /ISSUED 505 AM EDT WED MAY 16 2012/
EXTENDED PROGS SIMILAR WITH THE AXIS OF THE UPPER TROF LINGERING
OVER THE EAST SIDE OF THE STATE THURSDAY NIGHT...BUT APPEARS TO
SHIFT OUT OF THE AREA FRIDAY AS UPPER RIDGING STRENGTHENS TO OUR
WEST AND NORTHWEST. MODELS CONTINUE TO SHOW SURFACE HIGH PRESSURE
WEDGING DOWN THE APPALACHIANS FRIDAY AND REMAINING OVER THE AREA
THROUGH THE WEEKEND. MODELS HINTING AT THE HIGH WEAKENING AND
BEGINNING TO SHIFT OFF THE MID ATLANTIC COAST MONDAY-TUESDAY TIME
FRAME AS A COLD FRONT MOVES INTO THE LOWER MISSISSIPPI RIVER
VALLEY. HAVE CONTINUED SLIGHT CHANCE POPS EXTREME NORTH AND
EXTREME SOUTHEAST COUNTIES THURSDAY NIGHT/FRIDAY WITH UPPER TROF
STILL HAVING SOME INFLUENCE. SLIGHT CHANCE POPS MAINLY SOUTHEAST
COUNTIES SATURDAY INTO SUNDAY WITH MODELS SHOWING A WEAK UPPER LOW
MEANDERING NEAR THE FLORIDA PANHANDLE. LOW POPS MUCH OF THE AREA
MONDAY AND TUESDAY WITH THE FRONTAL BOUNDARY APPROACHING.

49

AVIATION...
00Z UPDATE...
THUNDERSTORMS NEAR MCN WILL DIMINISH NEXT HOUR OR TWO. OTHERWISE
VFR CONDITIONS OVERNIGHT. SURFACE WINDS BECOMING CALM OR LIGHT/VARIABLE
EXCEPT NNW 5-6 KTS AT ATL. WIND SHIFT TO THE EAST SIDE FOR ATL
AROUND 12Z PLUS OR MINUS 2 HOURS. BDL

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          61  87  61  80 /  20  20   5  10
ATLANTA         64  85  62  80 /  10  20   5  10
BLAIRSVILLE     55  79  56  77 /  10  20  10  20
CARTERSVILLE    55  87  59  82 /  10  20   5  20
COLUMBUS        64  88  62  82 /  10  10   5  10
GAINESVILLE     62  84  61  79 /  20  20  10  10
MACON           62  87  62  82 /  30  20  10  10
ROME            57  89  58  85 /  10  10   5  20
PEACHTREE CITY  56  85  59  80 /  10  10  10  10
VIDALIA         65  85  65  82 /  30  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...LYNN
LONG TERM....DEESE
AVIATION...LYNN
Hazardous weather outlook, May 16, 11:45 AM EDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 AM EDT WED MAY 16 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1145 AM EDT WED MAY 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING.

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY STRETCHING FROM THE CENTRAL SECTIONS OF
THE CAROLINAS INTO SOUTHEAST GEORGIA WILL BE THE MAIN FOCUS FOR
THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE
AREA TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH THE THUNDERSTORMS WILL BE BRIEF
HEAVY RAIN AND OCCASIONAL LIGHTNING. THE BEST CHANCE FOR
THUNDERSTORMS WILL BE THIS AFTERNOON AND EVENING. THE BEST LOCATION
FOR THUNDERSTORMS WILL BE EAST OF A COMMERCE TO CORDELE LINE.

.DISCUSSION...
A WEAK STATIONARY BOUNDARY ACROSS CENTRAL GEORGIA WILL AID IN THE
DEVELOPMENT OF SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE
AREA TODAY. CAPES VALUES ARE EXPECTED TO INCREASE INTO THE 1000 TO
1500 J/KG RANGE ACROSS THE AREA THIS AFTERNOON. A STORM OR TWO
COULD BE STRONG ESPECIALLY OVER EAST GEORGIA...BUT ALL STORMS ARE
EXPECTED TO STAY BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY
DURING THE AFTERNOONS AND EVENINGS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, May 16, 8:23 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
823 PM EDT WED MAY 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     1 N MACON               32.85N 83.64W
05/16/2012                   BIBB               GA   BROADCAST MEDIA

            THE MEDIA RELAYED A REPORT OF A TREE ON A HOUSE ALONG 2ND
            AVENUE IN MACON.

&&

DEESE
Special weather statement, May 16, 8:26 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
826 PM EDT WED MAY 16 2012

GAZ104>106-170115-
826 PM EDT WED MAY 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...DIME SIZED HAIL AND
40 MPH WINDS IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 915 PM EDT...

AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAMAR...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SUMTER...CRISP AND DOOLY COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE LAMAR...METHVINS...LESLIE...
DESOTO...COBB...FLINT RIVER WMA...DRAYTON...GEORGIA VETERANS MEMORIAL
STATE PARK...CORDELE...RICHWOOD...LILLY AND VIENNA. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3220 8379 3195 8374 3193 8414 3211 8411
TIME...MOT...LOC 0026Z 262DEG 8KT 3204 8403
Special weather statement, May 16, 8:44 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EDT WED MAY 16 2012

GAZ095-105>108-170145-
844 PM EDT WED MAY 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH WINDS
AND HEAVY RAIN IN WILCOX...PULASKI...CRISP...DOOLY AND HOUSTON
COUNTIES UNTIL 945 PM EDT...

AT 839 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BROWNDALE TO VIENNA...MOVING SOUTHEAST AT
10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WILCOX...PULASKI...CRISP...DOOLY AND HOUSTON COUNTIES THROUGH 945 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BROWNDALE...
UNADILLA...PINEHURST...LILLY...KLONDIKE...VIENNA...MOCK SPRINGS...
RICHWOOD...MOCK SPRINGS...PULASKI STATE PRISON...HAWKINSVILLE...
MOBLEY CROSSING...HARTFORD...PLEASANT VIEW AND POPE CITY. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3212 8398 3224 8381 3238 8356 3237 8346
      3227 8335 3225 8337 3219 8331 3206 8344
      3194 8361
TIME...MOT...LOC 0044Z 296DEG 7KT 3229 8355 3220 8371
          3213 8381
Special weather statement, May 16, 8:52 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
852 PM EDT WED MAY 16 2012

GAZ050-061-170145-
852 PM EDT WED MAY 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...DIME SIZED HAIL AND
40 MPH WINDS IN GREENE AND HANCOCK COUNTIES UNTIL 945 PM EDT...

AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GREENSBORO...MOVING EAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
GREENE AND HANCOCK COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE REYNOLDS PLANTATION...GREENSBORO...
JACKSONVILLE...LIBERTY...VEAZEY...WHITE PLAINS...UNION POINT AND
SILOAM. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3337 8302 3343 8324 3349 8328 3361 8326
      3364 8300
TIME...MOT...LOC 0052Z 274DEG 3KT 3352 8323
Local storm report, May 16, 9:39 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
939 PM EDT WED MAY 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     MACON                   32.83N 83.64W
05/16/2012                   BIBB               GA   911 CALL CENTER

            THE 911 CENTER REPORTS AN ADDITIONAL 5 TREES DOWN AT
            VARIOUS LOCATIONS WITHIN THE CITY OF MACON.

&&

DEESE
Special weather statement, May 16, 9:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
946 PM EDT WED MAY 16 2012

GAZ106-108-170245-
946 PM EDT WED MAY 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH WINDS
AND HEAVY RAIN IN WILCOX AND CRISP COUNTIES UNTIL 1045 PM EDT...

AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROCHELLE TO WENONA...MOVING SOUTHEAST AT 20
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WILCOX AND CRISP COUNTIES THROUGH 1045 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SEVILLE...EAST CRISP...WENONA...ARABI...
PITTS...HATLEY...ROCHELLE...DOUBLE RUN...ANTIOCH CHURCH...OWENSBORO
AND BROWNING. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3186 8388 3198 8369 3205 8348 3197 8328
      3195 8325 3195 8324 3189 8320 3188 8318
      3185 8318 3184 8321 3185 8360 3180 8362
      3180 8373
TIME...MOT...LOC 0146Z 295DEG 17KT 3198 8349 3194 8360
          3188 8370

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 8:04 PM EDTSpecial Weather StatementFFCPulaski41 min
May 16, 8:10 PM EDTSpecial Weather StatementFFCGreene50 min
May 16, 8:26 PM EDTSpecial Weather StatementFFCDooly49 min
May 16, 8:44 PM EDTSpecial Weather StatementFFCDooly, Pulaski61 min
May 16, 8:52 PM EDTSpecial Weather StatementFFCGreene53 min
May 16, 10:19 PM EDTSpecial Weather StatementFFCCrisp41 min
May 16, 11:12 PM EDTSpecial Weather StatementFFCCrisp48 min
May 17, 11:44 AM EDTSpecial Weather StatementFFCBibb, Bleckley, Twiggs31 min
May 17, 12:40 PM EDTSpecial Weather StatementFFCDooly50 min
May 17, 12:59 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon46 min
May 17, 1:44 PM EDTSpecial Weather StatementFFCCrisp, Dooly61 min
May 17, 2:32 PM EDTSpecial Weather StatementFFCSumter43 min
May 17, 2:43 PM EDTSpecial Weather StatementFFCTaylor47 min
May 17, 2:45 PM EDTSpecial Weather StatementFFCMorgan45 min
May 17, 3:23 PM EDTSpecial Weather StatementFFCMorgan67 min
May 17, 3:30 PM EDTSevere Thunderstorm WarningFFCWilkes26 min
May 17, 3:59 PM EDTSpecial Weather StatementFFCHancock, Taliaferro, Warren, Wilkes31 min
May 17, 4:50 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Greene, Hancock, Jefferson, Madison and 3 more25 min
May 17, 5:37 PM EDTSpecial Weather StatementFFCBaldwin, Jefferson, Johnson, Wilkinson53 min
May 17, 5:49 PM EDTSevere Thunderstorm WarningFFCJones41 min
May 17, 6:14 PM EDTSpecial Weather StatementFFCForsyth, Hall46 min
May 17, 6:24 PM EDTSpecial Weather StatementFFCOconee, Walton51 min
May 17, 6:31 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Emanuel, Laurens, Montgomery, Treutlen and 1 more44 min
May 17, 6:34 PM EDTSpecial Weather StatementFFCGilmer41 min
May 17, 6:45 PM EDTSpecial Weather StatementFFCTaylor45 min
May 17, 6:50 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall40 min
May 17, 7:14 PM EDTSpecial Weather StatementFFCForsyth46 min
May 17, 7:38 PM EDTSpecial Weather StatementFFCFulton37 min
May 17, 7:42 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton48 min
May 17, 7:46 PM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Sumter, Webster44 min
May 17, 7:53 PM EDTSpecial Weather StatementFFCPickens37 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.